A new extension of Bessel function
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 277-298
https://doi.org/10.4134/CKMS.c200202
Published online December 16, 2020
Printed April 30, 2021
Meera H. Chudasama
Charotar University of Science \& Technology
Abstract : In this paper, we propose an extension of the classical Bessel function by means of our $\ell$-hypergeometric function \cite{mhc-bid2015}. As the main results, the infinite order differential equation, the generating function relation, and contour integral representations including Schl\"{a}fli's integral analogue are derived. With the aid of these, other results including some inequalities are also obtained. At the end, the graphs of these functions are plotted using the Maple software.
Keywords : Hypergeometric function, Bessel function, generating function relation, contour integral, infinite order operator
MSC numbers : 33C20, 33B10, 34A35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd